Wisconsin, 2012Hail and Damaging Winds in Wisconsin, June 19, 2012
June 19, 2012 · NWS ARX · 3 events in 1 county or zone
Thunderstorms developed over central Minnesota during the early morning hours of June 19th. As these storms moved east along a nearly stationary front, they intensified over north central Wisconsin and produced some damaging winds that blew down trees near Stetsonville (Taylor County) and produced a 58 mph wind gust at the Medford airport (Taylor County).
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed over central Minnesota during the early morning hours of June 19th. As these storms moved east along a nearly stationary front, they intensified over north central Wisconsin and produced some damaging winds that blew down trees near Stetsonville (Taylor County) and produced a 58 mph wind gust at the Medford airport (Taylor County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 19, 2:42 AM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 19, 2:42 AM CST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
342 AM CDT TUE JUN 19 2012
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT
342 AM CDT TUE JUN 19 2012
THE MAIN FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA AND SEVERE
CHANCES TODAY THRU WED NIGHT...TEMPERATURES.
DATA ANALYSIS AT 06Z HAD LOW PRESSURE LOCATED OVER WESTERN NEB WITH
A WARM FRONT EAST ALONG THE NEB/SD MN/IA BORDER INTO SOUTHERN WI.
LITTLE DIFFERENCE IN AIRMASS NEAR THE BOUNDARY BUT SOME COOLER/DRIER
AIR HAD SETTLED INTO NORTHERN MN/WI. STRONGER OF WARM/MOISTURE
ADVECTION CENTERED ON 850MB AHEAD OF THE LOW FUELING CONVECTION OVER
EASTERN SD INTO WESTERN/CENTRAL MN. VAD WIND PROFILES FROM
AREA RADARS INDICATE CONVERGENCE IN THE 850MB WIND FIELD OVER
NORTHERN IA/SOUTHERN MN INTO SOUTHERN WI...BUT MOISTURE TRANSPORT
WEAKER AND UNDER SOME WARMER 850-700MB TEMPS. CONVECTION ACROSS WI
LIMITED TO SCT SHRA FROM NEAR KGRB TO SOUTH OF KEAU...CLOSER TO THE
EDGE OF THE WARM 850-700MB TEMPS/CAPPING.
NO BIG ERRORS NOTED WITH 19.00Z MODEL INITIALIZATIONS. HOWEVER GFS
AGAIN SOME 2-7F TOO HIGH WITH SFC DEW POINTS ACROSS MUCH OF THE
MID/UPPER MS VALLEY. SOLUTIONS WITH RATHER SIMILAR OUTCOMES FOR
TODAY THRU THU NIGHT...THOUGH GFS REMAINS THE MOST ROBUST WITH
PRECIP TOTALS ACROSS THE AREA THROUGH THE PERIOD. DPROG/DT OF 500MB
HGTS AT 19.00Z SHOWED THE MODEL RUNS OF 17.00Z AND 18.00Z VERIFIED
WELL ACROSS NOAM WITH CURRENT RUNS TRENDING TOWARD A TIGHTER
COMPROMISE OF THE EARLIER RUNS. MODEL CONSENSUS LOOSENS THRU TONIGHT
AS THE NORTHERN ROCKIES TROUGHING MOVES ACROSS THE NORTHERN PLAINS.
NAM/GFS FASTER THAN UKMET/GEM/ECMWF...WITH AN OVERALL SLOWING TREND
WITH THIS TROUGH. THE SLOWER TREND CONTINUES WED/WED NIGHT AS THE
TROUGH MOVES INTO MN/WI WITH A BIT BETTER CONSENSUS AT 12Z THU THAN
12Z WED. THE SLOWER TREND HOLDS MORE TROUGHING OVER THE AREA THRU
THU NIGHT WITH THE DEVELOPING MID LEVEL RIDGE AXIS SLOWER TO MOVE
EAST INTO THE NORTHERN PLAINS. RUN-TO-RUN CONSISTENCY SIMILAR AMONG
THE MODELS. CHECK OF OBS VS. MODEL DATA AT 06Z SHOWED ALL REASONABLE
WITH THE LOW AND WARM FRONTAL POSITION. GFS REMAINED TOO HIGH WITH
SFC DEWPOINTS ACROSS MUCH OF THE UPPER MIDWEST...AND WAS MUCH TOO
WET/WIDESPREAD WITH 00-06Z CONVECTION ACROSS MN/IA/WI. PER WV
IMAGERY ALL MODELS APPEAR REASONABLE WITH THE SHORTWAVE FEATURES
ACROSS NOAM/EASTERN PAC. NO FAVORED MODEL EARLY THIS MORNING...
OTHER THAN LEANING AWAY FROM THE OVERLY WET GFS. HOWEVER AFTER THIS
MORNING...GFS MORE IN LINE WITH OTHER MODELS AT LEAST WITH PRECIP
PLACEMENT/TIMING OF FEATURES ACROSS THE AREA. FAVORED A MODEL/
ENSEMBLE CONSENSUS FOR TODAY THRU THU NIGHT...WITH SHORT-TERM FCST
CONFIDENCE AVERAGE TO GOOD THIS CYCLE.
FOR THE SHORT TERM...DISTANCE SPEED TOOL...CORFIDI VECTORS AND
PRESENT TRENDS OF CONVECTION ACROSS MN SHOWS IT WILL SKIRT THE NORTH
END OF THE FCST AREA THIS MORNING...ALONG/NORTH OF A LAKE CITY MN
AND HWY 10 ACROSS CENTRAL WI LINE. WARM FRONT PUSHES QUICKLY BACK
NORTH THIS MORNING AS THE SFC LOW LIFTS INTO EASTERN SD. THIS SENDS
THE BULK OF THE LOWER LEVEL THERMODYNAMIC FORCING/CONVERGENCE/LIFT
NORTH OF THE FCST AREA RATHER QUICKLY. WILL LIMITS MOST OF SHRA/TSRA
CHANCES ACROSS THE NORTH END OF THE FCST AREA TODAY TO THE 12-15Z
TIME-FRAME. WARM 850-700MB TEMPS WILL BUILD NORTH AS WELL WITH
ANOTHER VERY WARM TO HOT DAY WITH AFTERNOON HEAT INDICES IN THE 90-
100 RANGE UNDER THE CAPPING. GRADIENT TIGHTENS OVER THE AREA FOR
BRISK SOUTH WINDS OF 15-25MPH AND GUSTY IN PLACES. WINDS SHOULD
HELP OFFSET SOME OF THE HEAT AND WILL AGAIN HOLD OFF ON ANY HEAT
ADVISORY FOR NOW.
THE SFC LOW WILL LIFT ACROSS MN TONIGHT AS THE MID LEVEL TROUGH/
SHORTWAVE ENERGY MOVES INTO THE NORTHERN PLAINS. THE LOW DRAGS A
COLD FRONT TO NEAR A KDLH-KFSD LINE BY 12Z WED. MODELS DO DIFFER ON
THE PLACEMENT OF THE FRONT BY 12Z WED...BUT CONSENSUS IS SLOWER
THAN THE PREVIOUS RUNS. INCREASING 925-850MB MOISTURE TRANSPORT/WARM
ADVECTION THETA-E CONVERGENCE SPREAD ACROSS THE AREA LATER TONIGHT
AHEAD OF THE FRONT. THIS UNDER COOLING 700-50MB TEMPS AS THE MID
LEVEL TROUGH APPROACHES. CAP ERODES FOR LATER TONIGHT/WED...WITH
AREA UNDER FAVORABLE RIGHT ENTRANCE REGION OF A 110+KT 300MB JET
MAX...ESPECIALLY ON WED. THIS ALONG WITH MDT/STRONG SHOT OF SFC-
700MB FN CONVERGENCE WITH THE FRONT...PW VALUES OF 1.5 TO 2
INCHES...ML CAPES OF 1K-2K J/KG AND INCREASING 0-6KM SHEAR. SEVERE
STORMS AND LOCALLY HEAVY RAINS POSSIBLE WED INTO WED EVENING AS THE
FRONT SLOWLY PROGRESSES SOUTHEAST ACROSS THE AREA. SEE SWODY2 AND
HYDROLOGY SECTION BELOW FOR MORE DETAILS. WITH THE SLOWER TIMING AND
IMPROVING MODEL CONSISTENCY RAISED RAIN CHANCES TOWARD 70-80 PERCENT
OVER THE NORTHWEST 2/3 OF THE FCST AREA WED AND SOUTHEAST 1/3 WED
EVENING. ADDED MORE TEMPORAL RESOLUTION TO RAIN CHANCES ON WED.
LINGERED MORE RAIN CHANCES OVER THE SOUTHEAST HALF OF THE FCST AREA
LATE WED NIGHT.
WEATHER TURNS RELATIVELY QUIET FOR THU/THU NIGHT AS DRIER/COOLER
HIGHS PRESSURE FROM THE NORTHERN PLAINS BUILDS INTO THE MID/UPPER
MS VALLEY. DEW POINTS LOOK TO FALL INTO THE 50S WITH HIGHS THU IN
THE MID 70S TO NEAR 80...FOR A MORE COMFORTABLE DAY ON THU.
WITH PLENTY OF SUNSHINE FOR THE LATE MORNING/AFTERNOON AND THE SOUTH
WINDS FOR MIXING...FAVORED WARMER OF GUIDANCE HIGHS FOR TODAY.
AFTER THAT...TRENDED TOWARD A BLEND OF THE GUIDANCE LOWS/HIGHS FOR
TONIGHT THRU THU NIGHT.
.LONG TERM...FRIDAY THROUGH MONDAY
342 AM CDT TUE JUN 19 2012
MEDIUM RANGE MODELS IN DECENT AGREEMENT FRI-MON WITH THE TROUGH
MOVING EAST OF THE REGION FRI THEN RIDGING ALOFT TRYING TO BUILD
EAST ACROSS THE CENTRAL CONUS SAT-MON. SHORTWAVES RIPPLING THRU AND
OVER THE MODEST RIDGING FRI/SAT KEEP THE FLOW ALOFT OVER THE AREA
NORTHWEST AND CYCLONIC. GOOD CONSISTENCY BETWEEN THE MODELS AND
THEIR PREVIOUS RUNS FOR ONE OF THESE WAVES TO DEVELOP A LOW IN THE
CENTRAL/NORTHERN PLAINS FRI/SAT. ACCOMPANYING ROUND OF LOWER LEVEL
THERMODYNAMIC FORCING/LIFT AND MOISTURE TRANSPORT AHEAD OF THE
SFC-700MB LOW/TROUGH SPREADS INTO THE AREA CENTERED ON SAT.
SHRA/TSRA CHANCES IN THE 30-50 PERCENT RANGE CENTERED ON SAT LOOK
WELL TRENDED AT THIS TIME. ONCE THIS WAVE PASSES FLOW ALOFT BECOMES
NORTHWEST TO NORTH WITH A RATHER STRONG CAN HIGH PRESSURE SYSTEM
BUILDING SOUTH INTO THE UPPER MIDWEST FOR SUN/MON. MODEL CONSENSUS
FOR DRY WITH NEAR TO A BIT BELOW NORMAL TEMPS ON DAYS 6/7 ALSO
LOOKS WELL TRENDED.
&&
.AVIATION...THROUGH 06Z WEDNESDAY
1152 PM CDT MON JUN 18 2012
CONVECTION WAS DEVELOPING OVER EASTERN SOUTH DAKOTA AND SOUTHWEST
MINNESOTA LATE THIS EVENING. THIS ON THE NOSE OF STRONG MOISTURE
TRANSPORT. AS MOISTURE TRANSPORT INCREASES OVERNIGHT...CONVECTION
WILL CONTINUE TO SPREAD EASTWARD OVER SOUTHERN MINNESOTA. THE
19.01Z HRRR CONTINUES TO SHOW THE MAIN THRUST OF THIS TO MOVE
NORTH OF THE TAF SITES BETWEEN 06Z-12Z....BUT DID INCLUDE VCSH AT
BOTH SITES. TRENDS WILL HAVE TO BE WATCHED FOR INCLUSION OF TSRA
IF THE ACTIVITY IS FURTHER SOUTH. CEILINGS EXPECTED IN THE VFR
CATEGORY. PRESSURE GRADIENT INCREASES LATER THIS MORNING AND
FORECAST SOUNDINGS SHOWS POTENTIAL FOR GUSTS TO BETWEEN 25 AND 35
KNOTS...WITH THE HIGHER GUSTS AT KRST. WINDS LOOK TO STAY UP ABOVE
12 KNOTS ALL TE WAY THROUGH 06Z WEDNESDAY.
&&
.HYDROLOGY...THIS MORNING AND AGAIN WED/WED EVENING
342 AM CDT TUE JUN 19 2012
A COUPLE MORE ROUNDS OF STORMS...TODAY AND AGAIN WEDNESDAY...WILL
MAINTAIN AT LEAST THE POSSIBILITY FOR HEAVY RAINFALL AND POTENTIAL
FLOODING CONCERNS.
THE FIRST COMPLEX OF STORMS CURRENTLY TRAVERSING MN...AND HAS A BEAD
FOR OUR NORTHERN FORECAST AREA. THIS IS ALSO THE AREA THAT GOT THE
RAIN THE PAST FEW DAYS...SO IT BEARS WATCHING. AMPLE PRECIPITABLE
WATER AND MOISTURE TRANSPORT UP AND OVER THE FRONTAL BOUNDARY TO
GENERATE STORMS AS WE ARE SEEING...BUT THE POSITIVE IN THIS SO FAR
IS THE PROGRESSIVE NATURE OF THE STORMS. FRONT IS ALSO SLOWLY
TRANSLATING NORTHWARD...FURTHER SHIFTING THE THREAT.
ANOTHER BATCH OF STORMS IS ANTICIPATED ON WEDNESDAY AS A POTENT
SHORT WAVE TROUGH AND ASSOCIATED COLD FRONT MOVE THROUGH THE REGION.
ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE...WITH AMPLE MOISTURE AND
WARM CLOUD DEPTH FOR THE PRODUCTION OF HEAVY RAINFALL. THE KEY HERE
WILL BE HOW FAST THE FRONT MOVES THROUGH. TROUGH IS DEEPENING AND
SHOWING SIGNS OF BECOMING NEGATIVELY TILTED PER THE MODEL
FORECASTS...AND THIS MAY SLOW THE FRONTAL MOVEMENT SOMEWHAT. STORMS
WILL HAVE A GOOD NORTHEAST FORWARD MOTION...BUT MAY SEE SOME
TRAINING OF STORMS ALONG THE SOUTHWEST TO NORTHEAST FRONTAL
BOUNDARY. SOME RIVERS ARE RUNNING HIGH /ZUMBRO...BLACK...BUFFALO...
TREMPEALEAU...MISSISSIPPI/ SO WILL HAVE TO WATCH WHERE THE HEAVIEST
RAIN FALLS FOR ANY FLOOD POTENTIAL.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
342 AM CDT TUE JUN 19 2012
WI...NONE.
MN...NONE.
IA...NONE.
&&
SHORT TERM...RRS
LONG TERM....RRS
AVIATION.....RABERDING
HYDROLOGY....MW
Hazardous weather outlook, Jun 19, 4:00 AM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
500 AM CDT TUE JUN 19 2012
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-201100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA
CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-
VERNON-WABASHA-WINNESHIEK-WINONA-
500 AM CDT TUE JUN 19 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND FROM SOUTHWEST INTO CENTRAL
WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE STORMS NORTH OF A ZUMBRO FALLS
MINNESOTA TO BLACK RIVER FALLS WISCONSIN LINE EARLY THIS MORNING.
LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE.
HEAT INDICES THIS AFTERNOON AND EARLY THIS EVENING WILL CLIMB INTO
THE 90 TO 100 RANGE ACROSS MUCH OF THE AREA.
A COLD FRONT WILL APPROACH THE AREA LATE TONIGHT WITH ANOTHER
CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK THAT THESE STORMS
COULD BE SEVERE...MAINLY NORTHWEST OF AN AUSTIN MINNESOTA TO ALMA
AND OWEN-WITHEE WISCONSIN LINE. THE MAIN THREATS WOULD BE DAMAGING
WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA WEDNESDAY. A
BROAD AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO ACCOMPANY
THE FRONT ACROSS THE AREA. ISOLATED SEVERE STORMS ARE POSSIBLE
WEDNESDAY INTO WEDNESDAY EVENING. DAMAGING WINDS AND LARGE HAIL
WOULD BE THE MAIN THREATS...BUT THE BIGGER THREAT MAY BE LOCALLY
HEAVY RAINS IF MULTIPLE STORMS MOVE ACROSS THE SAME AREA.
ADDITIONAL ROUNDS OF HEAVY RAIN FROM THIS MORNING AND LATE TONIGHT
INTO WEDNESDAY NIGHT WILL ENHANCE THE POSSIBILITY OF SOME
FLOODING...ESPECIALLY NORTH OF A ZUMBRO FALLS MINNESOTA TO BLACK
RIVER FALLS WISCONSIN LINE WHERE SOME HEAVY RAINS FELL OVER THE PAST
COUPLE DAYS. HOWEVER...ANY HIGH RAINFALL RATES COULD CAUSE FLASH
FLOODING. RIVERS ARE EXPECTED TO SEE RISES THROUGH THE WEEK.
THUNDERSTORM CHANCES RETURN FROM FRIDAY NIGHT THROUGH SATURDAY
NIGHT...BUT IT IS TOO EARLY TO DISCERN SEVERE WEATHER THREATS WITH
ANY OF THESE STORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED NORTH THE ZUMBRO FALLS TO BLACK
RIVER FALLS LINE EARLY THIS MORNING. SPOTTER ACTIVATION IS POSSIBLE
FROM LATE TONIGHT INTO WEDNESDAY EVENING AS THE COLD FRONT MOVES
SOUTHEAST ACROSS THE AREA. RAINFALL REPORTS WOULD BE APPRECIATED
THIS MORNING.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
RRS
In the hours before
Special weather statement, Jun 19, 2:54 AM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
354 AM CDT TUE JUN 19 2012
WIZ017-191000-
TAYLOR-
354 AM CDT TUE JUN 19 2012
AT 352 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
BLOOMER...TO CORNELL...TO SHELDON...MOVING NORTHEAST AT 45 MPH.
SMALL HAIL AND HEAVY RAIN MAY ACCOMPANY THESE STRONG THUNDERSTORMS.
LOCATIONS THAT MAY BE AFFECTED INCLUDE...
JUMP RIVER...MEDFORD...CHELSEA AND WESTBORO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM TUESDAY
MORNING FOR PARTS OF WESTERN WISCONSIN.
MW
Special weather statement, Jun 19, 3:26 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
426 AM CDT TUE JUN 19 2012
MNZ079-WIZ032-191030-
BUFFALO-WABASHA-
426 AM CDT TUE JUN 19 2012
...STRONG TO SEVERE THUNDERSTORMS APPROACHING BUFFALO AND WABASHA
COUNTIES...
AT 422 AM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS
IN THE NORTHFIELD AND FARIBAULT AREAS...MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 55 MPH AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THESE
THUNDERSTORMS. SEVERE WEATHER HAS BEEN ALSO REPORTED WITH THESE
STORMS...PRIMARILY WIND DAMAGE.
WARNINGS MAY BE NEEDED AS THESE STORMS GET CLOSER
THE STORMS WILL BE NEAR...
MAZEPPA AROUND 450 AM...
LAKE CITY AROUND 500 AM...
WABASHA...KELLOGG AROUND 520 AM...
MONDOVI...ALMA...MODENA...BUFFALO AROUND 530 AM...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM TUESDAY
MORNING FOR SOUTHEAST MINNESOTA AND NORTHWESTERN WISCONSIN.
PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.
MW
Special weather statement, Jun 19, 4:21 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
521 AM CDT TUE JUN 19 2012
MNZ079-WIZ032-033-191115-
BUFFALO-TREMPEALEAU-WABASHA-
521 AM CDT TUE JUN 19 2012
AT 516 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
MAXVILLE TO DUMFRIES...MOVING EAST AT 50 MPH.
WIND GUSTS OF 40 TO 50 MPH AND TORRENTIAL DOWNPOURS MAY ACCOMPANY
THESE STRONG THUNDERSTORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
MONDOVI...ALMA...MODENA AROUND 530 AM...
STRUM AROUND 550 AM...
WHITEHALL...OSSEO...INDEPENDENCE AROUND 600 AM...
BLAIR AROUND 610 AM...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM TUESDAY
MORNING FOR SOUTHEAST MINNESOTA AND NORTHWESTERN WISCONSIN.
HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.
MW
Thunderstorm Wind, Taylor
- When
- June 19, 4:21 AM CST
- Where
- Taylor County, 0.36 mi SE of Stetsonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 45.077, -90.314
A few trees were blown down in Stetsonville producing scattered power outages. One of the downed trees fell on a house.
Thunderstorm Wind, Taylor
- When
- June 19, 4:28 AM CST
- Where
- Taylor County, 0.34 mi WNW of Medford Taylor Co Ar
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 45.102, -90.307
The automated weather observing equipment at the Medford airport measured a wind gust of 58 mph.
Hail, Taylor
- When
- June 19, 4:31 AM CST
- Where
- Taylor County, 0.69 mi N of Medford
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 45.140, -90.350
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Hail in Wisconsin, June 19 to 23, 2012$21 million · 1 in hail · 5 events
- Rip Current in Michigan, June 19, 20121 death · 1 event
- Heat in Arizona, June 19, 20121 death · 1 event
- Hail and Damaging Winds in Minnesota, June 19, 2012$2.4 million · 1.5 in hail · 44 events
- Hail and Damaging Winds in Wisconsin, June 19, 2012$103,000 · 1.5 in hail · 13 events
- Drought in Arkansas, June 19 to 30, 201244 events
- Drought in Kansas, June 19 to 30, 201216 events
- Drought in Illinois, June 19 to 30, 201215 events
- Drought in Missouri, June 19 to 30, 201213 events
- Marine Thunderstorm Winds in Lake Superior, June 19 to 20, 201268 kt wind · 13 events
- Hail and Damaging Winds in Minnesota, June 19, 2012$2,000 · 2.75 in hail · 12 events
- Drought in Arkansas, June 19 to 30, 20129 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 388407, 388409, 388408.